# SDR 2008UALA03744

- Difficulty date: July 7, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 63,264 hours, 7,527 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL'S INOP, ZONE C RT COLUMN AT SEATS 32H, 33H, 34H, LAV 112 SIDEWALL, LAV 111 FRONT WALL.  SUSPECT FAULTY BATTERY PACK.  REPLACED BATTERY PACK, OP CHECK OK REF MM 33-51-04.  AC OK FOR SERVICE.
